Agata Pilitowska
Linear identities in graph algebras

Comment.Math.Univ.Carolin. 50,1 (2009) 11-24.

Abstract:We find the basis of all linear identities which are true in the variety of entropic graph algebras. We apply it to describe the lattice of all subvarieties of power entropic graph algebras.

Keywords: graph algebra, linear identity, entropic algebra, equational basis, lattice of subvarieties, power algebra of subsets
AMS Subject Classification: Primary 08B15, 03C05, 03C13, 08C10; Secondary 17D99, 08A05, 08A40, 08A62, 08A99